# SDR C2XA01IA083

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE LEFT AND RIGHT HAND AFT OVERWING EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLIES IN ACCORDANCE WITH EMB145 M/M 33-50-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
